Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: word finding difficulty

Posted by Matt on April 1, 1999, at 22:26:58

In reply to Re: word finding difficulty, posted by dave on April 1, 1999, at 21:28:14

I've had this problem from depression. Benzodiazepines and and antidepressants both can cause it. (There's various sections on meds, depression, and memory in psych. tips.)

I personally been on benzos and a-ds for a while and haven't noticed them contributing to this sort of problem. (I'm a grad student, too, so I understand your worries. Btw, I know other people in my dept. on psychotropic drugs. One can be depressed and anxious and still do grad school!)





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Matt thread:4297